# SDR ASAA11510707

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 15,161 hours, 4,832 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Power Cable
- Part number: 286A2004001
- Condition: Defective
- Location: R2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ON.  FOUND R2 WINDOW HEAT POWER CORD DEFECTIVE.  REPLACED POWER CORD.  WINDOW HEAT OPS TEST NORMAL PER MM 30 41 00 710 801.
